# SDR CALA9900527

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Out Of Adjust
- Location: Bs 1510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT INTERIOR TAIL CONE RELEASE HANDLE PULL TOO HIGH (45 LBS).  RIGGED TAIL CONE RELEASE MECHANISM PER MM 53-53-00.
